MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO LEFT IBO BLADE (10.0 X 0.38MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO LEFT IBO BLADE (10.0 X 0.38MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Catalog Number 5100037902
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device not returned.
 
Event or Problem Description
It was reported via medwatch 5085840 that during a surgical procedure, the saw blade broke from the stem.It was also reported that the broken blade was checked and was intact, no other fragments of the equipment was found.It was further reported that there were no adverse consequences as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for investigation.The quality investigation is complete.

Brand Name
LEFT IBO BLADE (10.0 X 0.38MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8623430
Report Number0001811755-2019-01738
Device Sequence Number2293162
Product Code GFA
UDI-Device Identifier04546540466822
UDI-Public04546540466822
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/01/2022
Device Catalogue Number5100037902
Device Lot Number17157017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2019
Supplement Date Received by Manufacturer07/16/2019
Initial Report FDA Received Date05/20/2019
Supplement Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1